Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 10, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 15, 2009, 3:12 PM CST. It took effect at Feb 16, 2009, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2009, 3:12 PM CST (21:12 UTC)
- In effect from
- Feb 16, 2009, 12:00 AM CST
- Expired
- Feb 16, 2009, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
991 WHUS74 KMOB 152112 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 312 PM CST SUN FEB 15 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR LATER TONIGHT OVER THE ALABAMA AND WESTERN FLORIDA GULF COASTAL WATERS FROM 20 TO 60 NM OUT... .AS LOW PRESSURE MOVES AWAY TONIGHT...HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE NATION'S HEARTLAND. THIS RESULTS IN AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS. WINDS ARE FORECAST TO INCREASE TO ADVISORY LEVELS LATE TONIGHT FROM 20 TO 60 NM OUT. GMZ670-675-160400- /O.NEW.KMOB.SC.Y.0010.090216T0600Z-090216T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 312 PM CST SUN FEB 15 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY. NORTHERLY WINDS ARE FORECAST TO INCREASE TO AROUND 20 KNOTS LATE TONIGHT. OCCASIONAL WIND GUSTS FROM 25 TO 30 KNOTS IS ALSO POSSIBLE IN THE ADVISORY AREA. DUE TO A SHORTER DURATION OF THE ADVISORY LEVEL NORTHERLY FETCH...SEAS LOOK TO ONLY BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
968 WHUS74 KMOB 160352 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 952 PM CST SUN FEB 15 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR LATER TONIGHT OVER THE ALABAMA AND WESTERN FLORIDA GULF COASTAL WATERS FROM 20 TO 60 NM OUT... .SYNOPSIS...SURFACE LOW MOVING EAST AS A HIGH BUILDS OVER THE MIDWEST. THIS WILL BRING INCREASING NORTH WINDS AND BUILDING SEAS IN THE NEXT DAY OR TWO. A STRONG LOW MOVING ACROSS THE MISSISSIPPI VALLEY WILL BRING INCREASING ONSHORE FLOW AND BUILDING SEAS MIDWEEK. FRONT PASSES WEDNESDAY NIGHT BRINGING STRONG NORTHERLY FLOW AND INCREASED SEAS. WINDS WILL INCREASE TO ADVISORY CRITERIA LATE TONIGHT FROM 20 TO 60 NM OUT. GMZ670-675-161200- /O.CON.KMOB.SC.Y.0010.090216T0600Z-090216T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 952 PM CST SUN FEB 15 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT. OCCASIONAL WIND GUSTS FROM 25 TO 30 KNOTS IS ALSO POSSIBLE IN THE ADVISORY AREA. DUE TO A SHORTER DURATION OF THE ADVISORY LEVEL NORTHERLY FETCH...SEAS LOOK TO ONLY BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
556 WHUS74 KMOB 161126 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 526 AM CST MON FEB 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FOR THE ALABAMA AND WESTERN FLORIDA GULF COASTAL WATERS FROM 20 TO 60 NM OUT... .SYNOPSIS...A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED WELL TO THE NORTH OF THE MARINE AREA AND LOWER PRESSURE OVER THE SOUTHERN GULF WATERS WILL CONTINUE TO RESULT IN STRONG NORTH WINDS AND HIGH SEAS THROUGH ABOUT MID MORNING. WINDS AND SEAS WILL BEGIN TO SUBSIDE THIS AFTERNOON. GMZ670-675-161500- /O.EXT.KMOB.SC.Y.0010.000000T0000Z-090216T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 526 AM CST MON FEB 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL BE POSSIBLE THIS MORNING. DUE TO A SHORTER DURATION OF THE NORTHERLY FETCH...SEAS WILL GENERALLY REMAIN BELOW 7 FEET...BUT WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
565 WHUS74 KMOB 161319 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 719 AM CST MON FEB 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FOR ALL ALABAMA AND WESTERN FLORIDA COASTAL WATERS FROM OUT TO 60 NM INCLUDING MOBILE BAY... .SYNOPSIS...A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED WELL TO THE NORTH OF THE MARINE AREA AND LOWER PRESSURE OVER THE SOUTHERN GULF WATERS WILL CONTINUE TO RESULT IN STRONG NORTH WINDS AND HIGH SEAS THROUGH ABOUT MID MORNING. WINDS AND SEAS WILL BEGIN TO SUBSIDE THIS AFTERNOON. GMZ630-650-655-161500- /O.EXA.KMOB.SC.Y.0010.000000T0000Z-090216T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 719 AM CST MON FEB 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL BE POSSIBLE THIS MORNING. CHOPPY TO ROUGH CONDITIONS SHOULD BE EXPECTED ON AREA BAYS AND PROTECTED WATERWAYS. DUE TO A RELATIVELY SHORT NORTHERLY FETCH...SEAS WITHIN 20 NAUTICAL MILES OF THE BEACH WILL ONLY RANGE FROM 2 TO 4 FEET...BUT WILL BE HIGHER BEYOND 20 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-161500- /O.CON.KMOB.SC.Y.0010.000000T0000Z-090216T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 719 AM CST MON FEB 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL BE POSSIBLE THIS MORNING. DUE TO A RELATIVELY SHORT NORTHERLY FETCH...SEAS FROM 20 NAUTICAL MILES TO 60 NAUTICAL MILES OFFSHORE WILL GENERALLY REMAIN BELOW 7 FEET...BUT WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
836 WHUS74 KMOB 161516 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 910 AM CST MON FEB 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH LATE MORNING FOR THE ALABAMA AND WESTERN FLORIDA COASTAL WATERS... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA BUILDS SOUTHWARD AND WILL MAINTAIN THE STRONG NORTH WINDS AND HIGH SEAS THROUGH LATE IN THE MORNING. WINDS AND SEAS WILL BEGIN TO SUBSIDE THIS AFTERNOON. GMZ630-650-655-670-675-161700- /O.EXP.KMOB.SC.Y.0010.000000T0000Z-090216T1500Z/ /O.NEW.KMOB.SC.Y.0011.090216T1510Z-090216T1700Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 910 AM CST MON FEB 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING. NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL BE POSSIBLE THIS MORNING. CHOPPY TO ROUGH CONDITIONS SHOULD BE EXPECTED ON AREA BAYS AND PROTECTED WATERWAYS. DUE TO A RELATIVELY SHORT NORTHERLY FETCH...SEAS WITHIN 20 NAUTICAL MILES OF THE BEACH WILL ONLY RANGE FROM 2 TO 4 FEET...BUT WILL RANGE FROM 5 TO 7 FEET ABOUT 60 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 2:25 PM CST, 47 minutes earlier.
Area forecast discussion, Feb 15, 2:25 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CST SUN FEB 15 2009
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)QUASI-STATIONARY FRONT WITH
WEAK LOW RIDING EAST WILL STAY OFFSHORE AS AREA WINDS FINALLY SETTLE
ON A GENERAL NORTHERLY DIRECTION BY THIS EVENING. AS THE CENTER OF
HIGH PRESSURE MOVES SOUTHEAST ACROSS THE GREAT LAKES...DRIER AIR
WILL WILL SPILL OVER THE AREA FOR A FEW DAYS. EARLY AFTERNOON SHOWED
SOME LIGHT RAIN EAST OF I-65 BUT THAT SHOULD BE GONE BY LATE
AFTERNOON. AM COUNTING ON THE DRIER NORTHERLY FLOW TO ARRIVE BEFORE
NIGHTFALL...OTHERWISE MAY BE A BRIEF PERIOD OF FOG AS GROUND IS DAMP
AND DEW POINT DEPRESSIONS LOW...ESPECIALLY OVER THE EASTERN ZONES.
MAY BE A LAST MINUTE DECISION ON PATCHY FOG. OTHERWISE NEAR NORMAL
TEMPERATURES NEXT FEW DAYS WITH NEXT SYSTEM APPROACHING TUESDAY. AS
THE GREAT LAKES HIGH CONTINUES TO MOVE SOUTHEAST...A LEE SIDE LOW
DEVELOPS OVER THE SOUTHER PLAINS AND MOVES TO THE NORTHEAST...THIS
OPENS UP THE GULF WITH PRECIPITABLE WATER VALUES CLIMBING TO NEAR
1.50 INCHES BY MID WEEK. THUNDERSTORMS EXPECTED ON WEDNESDAY AS COLD
FRONT NEARS...SOME STRONG TO POSSIBLY SEVERE AS A MODERATE LOW LEVEL
JET APPROACHES...MAIN AXIS SHOULD BE NORTH OF FORECAST AREA. ANY
SEVERE WEATHER SHOULD BE WEDNESDAY AFTERNOON...ESPECIALLY IF WE
MANAGE MORE SURFACE HEATING THAN WE ANTICIPATE. /11
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)BY WEDNESDAY
EVENING...CONDITIONS WILL BE IMPROVING AS THE FRONT SWEEP THE
PRECIPITATION TO THE EAST WEDNESDAY EVENING. ABOUT THE ONLY CHANGE
TO THE EXTENDED WAS TO CUT BACK ON THE CLOUDS LATE IN THE WEEK. NEW
15/12Z TEMPERATURE GUIDANCE(MOS) IS COMING IN ABOUT 4 TO 8 DEGREES
LOWER LATE IN THE WEEK AND A BIT DRIER. NO CHANGES TO MAX AND MIN
MADE AT THIS TIME. /11
&&
.AVIATION...18Z ISSUANCE...IFR CEILINGS POSSIBLE FOR A BRIEF TIME
THROUGH 21Z WITH THINNING AND A DECREASE IN OPAQUENESS AFT 21Z.
SCATTERED -SHRA COULD LOWER VSBY BRIEFLY TO MVFR RANGE THROUGH MID
AFTN SE OF INTERSTATE 65. VFR CONDITIONS ARE FORECAST AFT 00Z. /10
&&
.MARINE...AS LOW PRESSURE MOVES AWAY TONIGHT...HIGH PRESSURE BUILDS
SOUTHWARD ACROSS THE NATIONS HEARTLAND. THIS RESULTS IN AN INCREASE
IN NORTHERLY WINDS AND A BUILD IN SEAS IN THE SHORT TERM. LATEST
GRIDDED WIND FORECASTS CALLS FOR SPEEDS TO BARELY TOUCH ADVISORY
CRITERIA LATER TONIGHT FOR THE 20 TO 60 NM ZONES AND WILL ISSUE ON
THE AFTERNOON PACKAGE FOR THESE AREAS. OTHERWISE...SMALL CRAFT WILL
NEED TO EXERCISE CAUTION TONIGHT CLOSER TO SHORE. THE HIGH MOVES
INTO THE SOUTHEAST U.S. FOR THE FIRST PART OF THE WEEK WITH ONSHORE
FLOW COMING UP TUESDAY NIGHT AND WEDNESDAY AS A STRONG LOW PRESSURE
SYSTEM SWINGS EAST ACROSS THE MISSISSIPPI VALLEY. THE STRONG
SOUTHERLY FETCH BY MID WEEK SUPPORTS A HIGHER SEA STATE THEN...THAN
THE ONE TONIGHT. THERE IS MODEL RUN TO RUN CONSISTENCY INDICATING
FRONTAL PASSAGE WEDNESDAY NIGHT WITH A TRANSITION TO A MODERATE TO
STRONG NORTHERLY FLOW IN ITS WAKE. SEAS REMAIN UP THROUGH THURSDAY
BEFORE LOWERING IN HEIGHT FRIDAY...WHEN HIGH PRESSURE RIDGE AXIS
MOVES OVER AND BRINGS LIGHTER WIND CONDITIONS THEN. /10
&&
.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR MONDAY...HUMIDITY
RETURNS TUESDAY IN ADVANCE OF WEDNESDAYS RAIN. DRIER AGAIN THE LAST
HALF OF THE WEEK. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 39 62 40 62 / 05 00 05 20
PENSACOLA 40 63 42 64 / 05 00 05 10
DESTIN 44 63 43 62 / 05 00 05 10
EVERGREEN 36 61 34 64 / 05 00 05 10
WAYNESBORO 35 59 34 61 / 05 00 05 20
CAMDEN 36 59 33 62 / 05 00 05 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT MONDAY TO 6 AM MONDAY FOR
THE FOLLOWING ZONES: WATERS FROM DESTIN TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 15, 10:30 AM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CST SUN FEB 15 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-161700- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1030 AM CST SUN FEB 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT. NORTHERLY WINDS OVER THE MARINE AREA WILL INCREASE THIS AFTERNOON AND TONIGHT GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY MONDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...SLIGHT RISK OF SEVERE STORMS ON WEDNESDAY... AN INCREASED RISK FOR WILDFIRES CAN BE EXPECTED MONDAY DUE TO DRIER AIR MOVING INTO THE REGION. A DEVELOPING AREA OF LOW PRESSURE WILL PASS NORTH OF THE FORECAST AREA BY MIDWEEK BRINGING A STRONG COLD FRONT ACROSS THE REGION LATE WEDNESDAY AND WEDNESDAY NIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT. A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE ON WEDNESDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP OVER THE MARINE AREA TUESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY AS WINDS INCREASE AHEAD OF THE APPROACHING COLD FRONT. IN ITS WAKE...A STRONG OFFSHORE FLOW IS EXPECTED ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 6:14 AM CST | Special Marine Warning | MOB | 106 min |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.